MathSciNet Relay Station
MathSciNet bibliographic data
MR1133555 11B68 (05A30 11M41)
Tsumura, Hirofumi A note on $q$-analogues of the Dirichlet series and $q$-Bernoulli numbers. J. Number Theory 39 (1991), no. 3, 251–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement